Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

21 year old with fatigue, sleeplessness and severe weight gain. History of eczema. Need help

Hi, I m 21 years old. I have in the past 3years been experiencing extreme fatigue , being unable to sleep nor wake up, not wanting to be around people, struggling to get through the day, low levels of energy, just feeling really down. This is not quite out of character for me, its how I ve always been but in the last three years its become worse to the point that I can t function and I ve gained a lot of weight. I recently peed in the bed and I itch all over my body so much so that I have to take several showers a day. I don t know what s happening to me. I have a history of eczma.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dear Nadia,
Hi. By the complains you have mentioned and that too since 3 years,there could be plenty of reasons. First one has to rule out anemia which is very common among the young girls. The other common reason could be a low thyroid level and will have to be investigated. There is an entity called chronic depression, but then it can be labelled only after a detailed interview with a psychiatrist. It would be good if you can get hold of a psychiatrist (specialist) to get yourself assessed and investigated. The eczema part needs to be treated by a dermatologist with various creams and oral drugs.
Get well soon!
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor